# SDR AWXA200200946

- Difficulty date: September 23, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 54,333 hours, 34,878 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: 654860677
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1" CRACK WAS FOUND ON R/H WING TO BODY FAIRING FORMER, AFT OF R/H RAM AIR SCOOP, BS 535. MAINTENANCE REMOVED DAMAGED WING TO BODY FAIRING FORMER BS 535; FABRICATED A -2 REPAIR ANGLE; INSTALLED REPAIR PART IAW AWA E.R. 03-5300-02269-TB2.
